# SDR UALA2012100305590

- Difficulty date: October 1, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 51,262 hours, 20,390 cycles
- Engine: Iae V2527A5
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Crushed
- Location: Nr 1 Egt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGT HARNESS CRUSHED (REF IPC 71-52-45 ITEM 83 OR 84) 6 INCHES FWD OF JUNCTION BOX IN CORE AREA.  ON ENGINE NR 1, INSTALLED NEW EGT CORE HARNESS.  HARNESS CLAMPS FROM JUNCTION BOX TO HALF WAY POINT ON HARNESS NEED TO BE INSTALLED AND HARNESS NEEDS TESTING PER MM.  SECURED REMAINING CLAMPS OF EGT HARNESS AND ACP TEST PER MM, OPS CHECK NORMAL.
